# SDR SWIA2025009090405

- Difficulty date: April 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CANNISTER FOR SLAT TRACK 1-3 MOUNT BRACKET IS CRACKED. (MARKED)  (C-CHECK RO 09/07/2025)COMPLIED WITH REPAIR OF LH WING FUEL CANISTER AT SLAT TRACK 1-3 MOUNT BRACKET. LEAK CHECK GOOD. REF - CRJ900 REO 670-57-42-577 REV -- DATED 2016-12-02. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS.
